# SDR IPXA2017110123175

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 27,746 hours, 16,905 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Condition: Inoperative
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAT PROBE EICAS CAUTION MESSAGE SHORTLY AFTER ROTATION RESULTED IN ATB DUE TO ICING CONDITIONS AT DESTINATION. REPLACED RELAY K140 AND REPLACED TAT SENSOR IAW AMM 34-12-02. OPS CK GOOD. IPC REF 34-12-02-5.
